# SDR DALA13025103275

- Difficulty date: May 22, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 33,386 hours, 15,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 12,13,14,26 INOPERATIVE.  WIRE BROKEN AT 26, REPAIRED,  OPS OK.
